# SDR DXTA2023021680600

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N143QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9499
- Aircraft time: 10,371 hours, 3,734 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG43120103
- Part serial: 00807
- Condition: Defective
- Location: Zone 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: RIGHT PAC FAIL, HAD SMOKE IN CABIN AND COCKPIT, RAN CHECKLIST SMOKE CLEARED AFTER 20-30 SECONDS .  RH ACM REPLACED IAW AMM 21-52-09
